MathSciNet Relay Station
MathSciNet bibliographic data
MR2330417 32Q60 (32W20 53C15)
Weinkove, Ben The Calabi-Yau equation on almost-Kähler four-manifolds. J. Differential Geom. 76 (2007), no. 2, 317–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement